MathSciNet Relay Station
MathSciNet bibliographic data
MR407871 (53 #11641) 57E15
Sanchez, Cristian U. Actions of groups of odd order on compact, orientable manifolds. Proc. Amer. Math. Soc. 54 (1976), 445–448.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement